# SDR CALA2022102402923

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N62883
- Make and model: Boeing 737
- Aircraft serial: 42202
- Aircraft time: 23,722 hours, 8,526 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: None
- Part number: 35A11102
- Condition: None
- Location: Inside Nose Cowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FOUND PANEL 412AR UNLATCHED AND OPEN ON #1 ENG NOSE COWL ON ARRIVAL -- SEE PHOTO LOTS IF HISTORY UNDER ATA 71; 72 AND 54 PHOTO ADDED -- SUSPECT AIR LEAK FROM SEAL MISSING AROUND DUCT -- PHOTO -- CMM 71-11-22 FIG 1 SHEET 4 SHOWING REQUIRED SEAL ASSLY NOTE : THIS A PRESSURE RELIEF DOOR 412AR SEE NOTES ON PHOTO -- THE #2 ENGINE DOES NOT HAVE ANY GAPS AT ITEMS 190; 195; 200; 187; 185; 180.. ALL AND THE SEAL IS VISIBLE --- REMOVED AND REPLACED LH ENGINE INLET COWL ASSY AND OPS/LEAK CHECK GOOD
